# SDR COEA201912204807

- Difficulty date: December 31, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,293 hours, 30,620 cycles
- System (JASC): 2700 · Flight Control System
- Part: Aoa
- Part number: C16363AA
- Part serial: 1905
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1700, AIR TURNBACK,  ON TAKEOFF, THE MASTER CAUTION, FLIGHT CTR ON CAS AND STICK PUSHER SHAKER FAULT LIGHTS ILLUMINATED. AIRCRAFT WAS RETURNED TO DEPARTURE, NO EMERGENCY WAS DECLARED. LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED EXTENSIVE TROUBLESHOOTING, REPLACED THE L/H AOA PROBE. OPS CHECKS GOOD. SUCCESSFUL OCF PERFORMED.
